<< Back to all Blogs
Login or Create your own free blog
Layout:
Home > Woo Hoo... and Sick
 

Woo Hoo... and Sick

November 6th, 2015 at 09:40 am

The windows and doors are in! They all look fabulous. They had to cut some drywall to install the pocket door which I expected. Will just have to repair it.

The storm door works great, and the cat has already figured out how to use it. No more drafts.

The mortgage payment has hit bringing our total down to $47,920.23! Yay, finally got to the 47s!

In other news, I was recently put on a a round of new medicine for a week. It made me terribly sick. Joint pain, shivering, sweating, metallic taste, constant headaches and nausea. I haven't been able to eat much and have lost 4 pounds in 3 days. Not sleeping. I'm also vomiting, which I haven't done in over 10 years. I've been hurting so much that I've spent the last several days crying, sitting by the toilet, and trying to make it through work.

The taste of the pills themselves are so horrible that I had to wrap them in bread or candy to swallow them without them coming back up.

Yesterday was the last straw and I decided I couldn't do it anymore. I stopped taking it at the halfway point. I called the doctor this morning and they said they don't think they have a substitute, and that I need to tough it out. But they are going to call me back. I'm sorry, but it is literally poison to my body. I don't think I've ever felt so sick, and as a person with heart and lung problems that is saying something. I'm not a weakling, but this is ridiculous. Sorry, not taking it. (I've taken a lot of medications in my life time, and NEVER get side effects)

After 24 hours I feel a lot better, and was able to hold down some breakfast this morning. My taste is still messed up, but apparently the side effects can last a couple months. Embarrassment Hopefully not.

4 Responses to “Woo Hoo... and Sick”

  1. livingalmostlarge Says:

    Feel better soon.

  2. CB in the City Says:

    I'm really sorry. Those are terrible side effects.

  3. Ima saver Says:

    Gosh, that is terrible. I don't blame you for not taking the medicine. I hope you feel much better quicly.

  4. FrugalTexan75 Says:

    That doesn't sound good at all. Hope you feel better!

Leave a Reply

(Note: If you were logged in, we could automatically fill in these fields for you.)
*
Will not be published.
   

* Please spell out the number 4.  [ Why? ]

vB Code: You can use these tags: [b] [i] [u] [url] [email]